“Ritalin Pills” not good for Babies.
Ritalin pills are widely used drugs in U.K which are prescribed for the mind altering drugs for hyper activity in the minds of small children.
The NHS doctors in London even don’t dare to prescribe “Ritalin” for a one year child very well knowing the fear about side effects of the drugs.
“Ritalin Pills” were introduced in ‘National Health Service’ after a long time research over the side effects of the drugs; even the guidelines given to the GPS were to be recommended only for the most severely affected children but surely not for the children of 12 months or so.
During my visit to the number of surgeries of GPS in England, I have come to learn that “Ritalin Pills” are being prescribed to the children even with the mild symptoms. My visits to the nearby Chemist Shops showed the very large use of the drugs prescribed for even miner ailments.
GPS in Great Britain are reluctant to give their enough time to their patients. Some of them even have no time to listen to their patients about the sickness or even the effect of use of drugs.
There are several cases of quarrels leading to fist fight in schools. Children being over exciting or angry now and then. Children with jealous attitudes and some with the provoking minds to the extent of showing knife or pistol to the said enemy. All those have the mental problems. Such children at most events are not good at studies. They hardly do their home-work. They are reluctant to obey the teachers in the school and hesitate to obey the parents at home.
Those diagnosed with ADHD often display disruptive behaviour at home and even at school and find it very difficult to pay proper attention to specific tasks.
If the use of “Ritalin Pills” is done after the proper diagnoses by the GPS and not prescribed to Dick and Dom, the benefits of the drugs could be seen. But it is never advisable for the home-staying children below the age of four to be prescribed with the said drugs.
Once the child is affected with the side effects as discussed earlier, the use of “Ritalin” could prove to be harmful instead of beneficial. I have seen some wise parents not giving the drugs any more immediately they found the side effects.